Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 543-549
http://dx.doi.org/10.1155/S0161171288000651

A note on Bessel function dual integral equation with weight function

Department of Mathematics, University of Calcutta, 92 Acharya Prafulla Chandra Road, Calcutta 700009, India

Received 16 February 1987; Revised 15 May 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. N. Mandal, “A note on Bessel function dual integral equation with weight function,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 3, pp. 543-549, 1988. https://doi.org/10.1155/S0161171288000651.